# SDR 2005FA0000942

- Difficulty date: July 8, 2005
- Submitted: July 8, 2005
- Operation: General aviation
- Make and model: Piper PA-23-160
- Engine: Lyc IO360A1A
- Propeller: Hartzl HCC2YK2
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: No Indication
- Location: Nose
- Stage of operation: LD
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PILOT DID NOT HAVE A GREEN LIGHT FOR THE NOSE GEAR ON HIS FINAL APPROACH. ATC WAS NOTIFIED AND A VISUAL WAS CONFIRMED THAT HIS NOSE GEAR WAS IN A DOWN ATTITUDE. NO INFORMATION WAS GIVEN UPON HOW MANY TIMES THE GEAR WAS CYCLED IF AT ALL. PILOT LANDED UNEVENTFUL. THE AIRCRAFT WAS INSPECTED ON THE RUNWAY AND THE NOSE GEAR INDICATOR WAS ILLUMINATED. THE AIRCRAFT WAS PUT ON JACKS , GEAR WAS CYCLED , AND AN ADJUSTMENT WAS MADE TO COMPENSATE FOR NORMAL WEAR.
